中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR

Search Results

Help

Item hits: (Results 1-10 of 21)

Filters        
Items/Page:    Sort:
Helical Phase Inflation and Monodromy in Supergravity Theory [期刊论文]
ADVANCES IN HIGH ENERGY PHYSICS, 2015, 期号: 0, 页码: 397410
Li, TJ;  Li, ZJ;  Nanopoulos, DV
View  |  Adobe PDF(2936Kb)  |  View/Download:25/8
 
Confronting electroweak fine-tuning with No-Scale Supergravity [期刊论文]
PHYSICS LETTERS B, 2015, 卷号: 740, 期号: 0, 页码: 66-72
Leggett, T;  Li, TJ;  Maxin, JA;  Nanopoulos, DV;  Walker, JW
View  |  Adobe PDF(894Kb)  |  View/Download:39/13
 
Chaotic inflation in no-scale supergravity with string inspired moduli stabilization [期刊论文]
EUROPEAN PHYSICAL JOURNAL C, 2015, 卷号: 75, 期号: 2, 页码: 55
Li, TJ;  Li, ZJ;  Nanopoulos, DV
View  |  Adobe PDF(1072Kb)  |  View/Download:21/6
 
Helical phase inflation [期刊论文]
PHYSICAL REVIEW D, 2015, 卷号: 91, 期号: 6, 页码: 61303
Li, TJ;  Li, ZJ;  Nanopoulos, DV
View  |  Adobe PDF(734Kb)  |  View/Download:15/4
 
Electroweak supersymmetry from the generalized minimal supergravity model in the MSSM [期刊论文]
PHYSICAL REVIEW D, 2015, 卷号: 91, 期号: 5, 页码: 55016
Li, TJ;  Raza, S
View  |  Adobe PDF(3572Kb)  |  View/Download:17/6
 
Group manifold approach to higher spin theory [期刊论文]
JOURNAL OF HIGH ENERGY PHYSICS, 2015, 期号: 10, 页码: 19
Hu, S;  Li, TJ
View  |  Adobe PDF(861Kb)  |  View/Download:10/2
 
Helical phase inflation via non-geometric flux compactifications: from natural to starobinsky-like inflation [期刊论文]
JOURNAL OF HIGH ENERGY PHYSICS, 2015, 期号: 10, 页码: 138
Li, TJ;  Li, ZJ;  Nanopoulos, DV
View  |  Adobe PDF(1213Kb)  |  View/Download:16/2
 
Modified Lyth bound and implications of BICEP2 results [期刊论文]
PHYSICAL REVIEW D, 2015, 卷号: 91, 期号: 6, 页码: 63509
Gao, Q;  Gong, YG;  Li, TJ
View  |  Adobe PDF(315Kb)  |  View/Download:11/1
 
Natural X-ray lines from the low scale supersymmetry breaking [期刊论文]
PHYSICS LETTERS B, 2015, 卷号: 742, 期号: 0, 页码: 249-255
Kang, ZF;  Ko, P;  Li, TJ;  Liu, YD
View  |  Adobe PDF(348Kb)  |  View/Download:10/2
 
Two component dark matter with multi-Higgs portals [期刊论文]
JOURNAL OF HIGH ENERGY PHYSICS, 2015, 期号: 3, 页码: 126
Bian, LG;  Li, TJ;  Shu, J;  Wang, XC
View  |  Adobe PDF(8398Kb)  |  View/Download:29/11
 

1 2 3 next

 

Valid XHTML 1.0!
Copyright © 2007-2018  中国科学院理论物理研究所 - Feedback
Powered by CSpace